# SDR MWEA97496

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Ring
- Part number: 5912785515
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 639 BLW LONG ON WINDOW PAN CRACKED.  MAINT REPAIRED IAW SRM 51-02-04, 51-10-3 DAC TELEX MISC 3730/CB.
